# SDR CA991007055

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Chafed
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OIL SYSTEM LINES FOUND TO BE CHAFING ON THE FUEL CONTROL SYSTEM LINES.  LINES WERE THEN REPOSITIONED CORRECTLY.
